MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ PLUS (5 PACK); TISSUE ABLATION

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ PLUS (5 PACK); TISSUE ABLATION
Catalog Number C7415S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow up report will be submitted.
 
Event or Problem Description
This report is 1 of 2 for the first product reported and is linked to mfg report number 3006697299-2026-00045: a facility reported that the cusa clarity 36khz curved extended microtip¿ (c7415s) was used in an endoscopic intracranial tumor resection with cusa console c7000 and cusa handpiece c7036.However, after 5 minutes of use the device broke (setting of the device when it happened: amplitude 80, tissue select 0, aspiration 70, irrigation 3).A second product was used but also broke after 10 minutes of use.The maxillary sinus and root of the tip were touching and that may have put a strain on the product.A third product was used to complete the surgery, and a ct scan was taken to ensure that no parts were left in the patient.There was no surgical delay or injury to the patient.

Brand Name
CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ PLUS (5 PACK)
Common Device Name
TISSUE ABLATION
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key25126124
Report Number3006697299-2026-00044
Device Sequence Number8833984
Product Code LFL
UDI-Device Identifier10381780126379
UDI-Public10381780126379
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberC7415S
Device Lot Number7298855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSA CLARITY CONSOLE C7000; CUSA CLARITY HANDPIECE C7036
Patient SexMale